# SDR SWIA200719112

- Difficulty date: September 15, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 9,545 hours, 8,239 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Corroded
- Location: Aileron Pcu Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD PCU OUTPUT LINK ASSEMBLY HAS CORRODED BEARING, FOUND AT C-CHECK.  REPLACED RIGHT AILERON PCU LINK ASSEMBLY PER CRJ200 AMM 27-14-15-000-801.
